EconPapers    
Economics at your fingertips  
 

Some large-concentration-parameter asymptotics for the k-class estimators

Roberto Mariano ()

Journal of Econometrics, 1975, vol. 3, issue 2, 171-177

Date: 1975
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(75)90045-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:3:y:1975:i:2:p:171-177

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-08-20
Handle: RePEc:eee:econom:v:3:y:1975:i:2:p:171-177